MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB2001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Fatigue (1849); Headache (1880); Hyperglycemia (1905); Muscle Weakness/Atrophy (1967); Elevated ketones/Diabetic Ketoacidosis (2364); Polydipsia (2604)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ilet pump¿s cartridge chamber was leaking during setup, prompting the user to switch to subcutaneous insulin via pens and experience hyperglycemia up to 400 mg/dl, with the issue associated to a leak/splash in the reservoir component.Symptoms included elevated ketones, headache, thirst, fatigue, and muscle weakness consistent with hyperglycemia.Outcomes included missed insulin doses, an unexpected need for medication, a delay to therapy, and characterization as a serious illness.Investigation included communication with the user, analysis of information provided by the user, a dry run on the pump, and guidance to perform a full supply change using new supplies.Investigation of this case revealed leakage at or related to a seal, consistent with a medical device leak/splash involving the reservoir component.It was concluded, based on previously established findings for similar reports, that the cause was traced to component failure.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50946561
Report Number3019004087-2026-68351
Device Sequence Number10348707
Product Code QFG
UDI-Device Identifier00850050080183
UDI-Public00850050080183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberBB2001
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age30 YR
Patient SexMale